Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the theory of integral equations with discontinuous kernels


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 28 (1926), 585-639
MSC: Primary 45A05; Secondary 34B05
MathSciNet review: 1501367
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05, 34B05

Retrieve articles in all journals with MSC: 45A05, 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501367-2
PII: S 0002-9947(1926)1501367-2
Article copyright: © Copyright 1926 American Mathematical Society